# SDR IXXA2024070168047

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 67,520 hours, 26,119 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S  L2 WINDOW HANDLE IS STIFF WHEN UNLOCKING/LOCKING.  CAPTAIN'S L2 WINDOW ADJUSTED IAW 757 AMM 56-11-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
